Jump to content

Greg_the_poet

Junior Member
  • Posts

    56
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

Greg_the_poet's Achievements

Junior Member

Junior Member (3/9)

7

Reputation

  1. I was prescribed this from a Doctor to help me sleep. I'd never heard of it before, but looked it up and it's a sedating Antihistamine. I was expecting to be prescribed Zopiclone, but got this instead. One of the side effects is 'Serotonin depletion' which doesn't exactly fill me with confidence. Have any of you tried this?
  2. Thank you very much both Epictetus and Nightjar, much appreciated.
  3. I haven't posted on this site for a very long time, it looks a lot different from when I used to be on here. Anyway due to recent events in my life I've decided to come back as I could do with some extra support. I'm 34 days sober and really trying to begin anew. It feels as though I've been existing in some parallel universe for the past 20 years, a universe that is practically lifeless, except for the speeding heart of anxiety and the oblivion of addiction. I want to truly start living again, however my recovery has already had some serious challenges. I met someone, a lovely woman, but things got out of hand and I was left heartbroken, however I refused to drink. I ended up at hospital due to a panic attack that didn't want to go away. The anxiety has subsided a bit since then, but I'm left with the void of melancholia. My therapist believes I'm making huge progress, as she said "Greg you are shedding your old skin". I want to believe her, and there's some semblance of hope that maybe this is a case of 'It's always darkest before the dawn'. I'm still in a lot of pain, but I will not give up, I CANNOT give up.
  4. I'm back on Paroxetine again after failed attempts on other drugs. The reason I came off it in the first place before was due to the sexual side effects. This time around though I thought I'd grin and bear it. However the sexual side effects are very troubling for me. I'm currently 2 weeks into taking 30mg's, I was taking 20mg's for a month prior to the increase. On 20mg I found no problems getting an erection but found it very hard to ejaculate. Now on 30mg I can't even get an erection, I feel no sexual desire at all. The drug is working well despite this side effect though. I went to the Doctors today to talk about this issue. He gave me two options, either go back to 20mg's or I could be prescribed Viagra. I was a little surprised by this suggestion but I thought I'd try it out nonetheless. I haven't taken it yet because I'm a little nervous to do so. Has anyone here been prescribed Viagra to help with their sexual side effects? If so how did you find it?
  5. After trying countless medications to try and help my anxiety, a Psychiatrist has given me Buspirone. Immediately I felt an effect and after 5 days of being on it I was able to go to a job interview without feeling as though I was falling apart. I was still a little nervous, but I can deal with a little nervous as opposed to a nervous wreck. The only issue is I have had the headache from hell since being on it. Over the counter painkillers have not helped at all. I read the Buspirone leaflet and headaches seem to be a v ery common side effect, yet it doesn't state whether this effect would wear off or not. Has anyone else hear tried this drug and got bad headaches? If so, do they eventually go away? If this is permanent then I'd rather not be on the drug anymore. Any responses would be great. Greg
  6. Over the years I have tried seroxat, citalopram, prozac, venlafaxine, sertraline, valium, amitriptaline and mirtazapine, nothing has worked. For some people meds just don't work, period, I am one of those people.
  7. It's bizarre, but for years and years I was under the impression I suffered with depression, but I have actually seen a Psychiatrist recently who diagnosed me with GAD. I guess it makes sense, and I have seen that many people do get depressed as a result of their GAD. Anyway that aside, I wanted to know if any fellow anxiety sufferers here find it difficult to make or maintain friendships, or relationships for that matter. I only have a few friends, but even then it can sometimes be quite strained due to my excessive worry and paranoia. I haven't had a girlfriend in years, most women cannot put up with my anxiety, paranoia and jealousy. I am pretty much a recluse now, and have given up the idea of having a relationship with a woman or making newer friends. I don't go out much, but when I do I find social interaction difficult. Anyone out there as lonely as me? My GAD is debilitating and no medication has ever worked.
  8. Hi there, I just wanted to ask if any of you anxiety sufferers have quit caffeine, and if so has it made a difference? I have generalised anxiety disorder. I don't think I over indulge in caffeine. I'll have a coffee or tea in the morning, and maybe a can of coke later on, and that's the most I'd do, but still I thought maybe I'd give it a try. Thoughts?
  9. My Doctor still assumes I'm taking sertraline but I haven't taken it for a while. To be honest I've never really liked SSRI's. However recently because I've had repetitive strain injury in my arm my doctor gave me a couple of weeks prescription for Amytriptaline 50mgs a day. So far it's worked for the pain but also soothes my anxiety, it has a calming effect that I like. Do you think I should go to the Doctor, tell her straight that I haven't been taking sertraline but would like to carry on taking amytriptaline for my anxiety instead, even though that's not what she prescribed it for?
  10. After a very brief stint on Mirtazapine and realizing that I was allergic to it, I am back on Sertraline again. I was told to take it in the morning but it makes me feel SOOOO tired, so it seems logical to me to take it at night. Even a low dose makes me feel like I want to sleep, my speech is slow, and no this isn't depression. I know the difference between depression fatigue and medication fatigue. Anyone else take it at night. I know some people have said it makes them sleep worse, but I honestly don't think that will happen with me.
  11. I was refered to a Psychiatrist recently, who decided after my several complaints about ssri sexual dysfunction, decided to give me Mirtazapine. I've only been on it three weeks, so far it's worked well as a sleeping aid, and has not affected my sexual performance in the slightest, which is great. However I have come up with about 4 skin rashes, one on either arm and one on either leg. I am itching a lot. I was wandering if anyone else has experienced this, if so does it go away? If not, do you think maybe I'm allergic to the drug? I'll call for a doctor's appointment if I get answers saying this is not a normal side effect.
  12. I've decided that I will get rid of my facebook account, at least for a while. It's become a severe addiction and I feel it's had a massively negative impact on my mental health. It's weird how when we know things are bad for us we still do it anyway, but now I've had enough. It's made me very paranoid and I have driven many friends away from me by the things I have said on facebook, things I wouldn't dream of saying in person. Has anyone else noticed a negative effect on their mental health due to facebook, or any other network for that matter? I'd like to think I wasn't alone. I bet research has been made or will be made into this matter.
  13. It's been almost 2 months since I have been off Zoloft completely yet I am still getting brain zaps constantly, why? I thought Zoloft was meant to be one of the easier ones to get off? And yes I did taper off slowly. Will the brain zaps ever go? It feels like I am cursed for eternity.
×
×
  • Create New...